# SDR USAASB03055

- Difficulty date: April 10, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION INTO PHL, CREW RECEIVED A RED NOSE GEAR UNSAFE LIGHT WITH NO GREEN GEAR INDICATION LIGHTS.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND FOUND A CIRCUIT BREAKER FOR THE AIR GROUND SENSOR HAD TO BE RESET.  CREW RESET CIRCUIT BREAKER AN RECEIVED NORMAL GEAR INDICATION OF THREE GREEN GEAR LIGHTS AND NO RED GEAR UNSAFE LIGHTS.  FLIGHTS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED GROUND OPERATIONAL CHECK PER MM 32-61-00-5-001.  GEAR INDICATION CHECKS GOOD IN UP AND DOWN POSITION.  AIRCRAFT OK FOR SERVICE.  (M)
